# SDR C2XA99BT028

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 141FL01D3
- Condition: Failed
- Location: Right Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR - FLT CO3487 - CREW REPORTED RIGHT MAIN LANDING GEAR UNLOCK LIGHT ILLUMINATED ON RETRACTION.  MAINTENANCE REMOVED AND REPLACED RIGHT LANDING GEAR LIMIT SWITCH IAW 32-61-00-RAI-10010-002.  OPS CHECKED SYSTEM GOOD.  (M)
